Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Trying to conceive. Advised to take Zitotec 200 vaginally. Purpose of this medication?

YES ,I WANT TO KNOW WHAT IS THE PURPOSE OF USING ZITOTEC 200 VAGINALLY.i HAVE BEEN ADVICED BY MY DOCTOR TO TOOK THAT FROM TODAY FOR 3 DAYS.I have got married before 3 years.Now we are trying for a kid.My LMP ws on 16th march.Today i got a scanning and advised me to take zitotec 200 vaginally.Please help me by replying
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
Zitotec actually contains misoprostol which is used for the medical termination of pregnancy. Given the history you have provided, it is difficult to comment on why Zitotec was recommended for you ( even if you had conceived, the gestational sac or the 1st sign of pregnancy is only seen at 4-5 weeks post conception)
Please speak with your gynaecologist about this.
Hope this helps.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor